MAUDE Adverse Event Report: INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 042.949S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports that the day the implant was placed in ada 11, failure occurred upon insertion.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
RIDGEFIT, Ø2.4, GH2.8, SLA®, 14,TIN, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key19098882
Report Number0001222315-2024-000945
Device Sequence Number12598624
Product Code DZE
UDI-Device Identifier07630031753649
UDI-Public07630031753649
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/12/2024
Report Date (Section F) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2024
Device Catalogue Number042.949S
Device Lot Number19-342687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/12/2024
Device Age56 MO
Event Location Other
Date Report to Manufacturer03/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale